# SDR DALA1137649208

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 43,007 hours, 22,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND FORWARD FIRST CLASS CABIN EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE FOUND WIRES DISCONNECTED ABOVE CEILING PANEL AND RECONNECTED THEM.  OPERATION CHECKS GOOD.
